CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
A substructuring preconditioner with vertex-related interface solvers for elliptic-type equations in three dimensions 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2019, 卷号: 45, 期号: 3, 页码: 1129-1161
Authors:  Hu, Qiya;  Hu, Shaoliang
Favorite  |  View/Download:158/0  |  Submit date:2020/01/10
Domain decomposition  Substructuring preconditioner  Linear elasticity problems  Maxwell's equations  PCG iteration  Convergence rate